# SDR UPS07450039

- Difficulty date: May 29, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- Aircraft time: 83,127 hours, 18,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Filler
- Condition: Cracked
- Location: Bs 940 S8l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK FOUND AT BS 940 S8L TENSION TIE AT HOLE NR 11 THE CRACK WAS FOUND THROUGH THICKNESS AT THE FILLER.  CRACK LENGTH 3/8".  M/D BS 940 LT FRAME TENSION TIE ATTACH FILLER REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND UPS EO B747-5310-23715-C.
